Nitrobenzene poisoning with methemoglobinemia

Padyana, Mahesha and Shetty, Anurag J and *, Pooja K Suresh (2019) Nitrobenzene poisoning with methemoglobinemia. Indian J Case Reports, 5 (1). pp. 59-60. ISSN 2454-129x

[img] PDF
Nitrobenzene poisoning with methemoglobinemia.pdf - Published Version
Restricted to Registered users only

Download (413kB) | Request a copy

Abstract

Nitrobenzene is a rarely encountered poison in clinical practice. Methemoglobinemia associated with the poisoning can be fatal. Early identification of methemoglobinemia and treatment with methylene blue and supportive measures can prevent mortality.However, hemolysis can be an outcome of treatment with methylene blue. Here, we report the case of nitrobenzene poisoning in a 35-year-old male which was treated successfully

Item Type: Article
Uncontrolled Keywords: G6PD deficiency, Hemolysis, Methylene blue, Poisoning
Subjects: Medicine > KMC Mangalore > Gastroenterology
Medicine > KMC Mangalore > Pathology
Depositing User: KMCMLR User
Date Deposited: 21 Jun 2019 04:27
Last Modified: 21 Jun 2019 04:27
URI: http://eprints.manipal.edu/id/eprint/153968

Actions (login required)

View Item View Item